PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A hypersurface defect relation for a family of meromorphic maps on a generalized $p$-parabolic manifold

Volume 139 / 2015

Qi Han Colloquium Mathematicum 139 (2015), 95-110 MSC: Primary 32H30; Secondary 32Q15, 32H25. DOI: 10.4064/cm139-1-5


This paper establishes a hypersurface defect relation, that is, $ \sum_{j=1}^q \delta(D_j, f) \leq(n+1)/d$, for a family of meromorphic maps from a generalized $p$-parabolic manifold $M$ to the projective space $\mathbb P^n$, under some weak non-degeneracy assumptions.


  • Qi HanDepartment of Mathematical Sciences
    Worcester Polytechnic Institute (WPI)
    Worcester, MA 01609-2280, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image